sexologist-icon
Irregular periods
Irregular periods after the consumption of Primolut n to delay periods. After ending consumption, got periods within 2 days. But the next periods came after 50 days. Usual cycle was 28 days. Is this normal? When can I expect my next periods. I also used to suffer from pcod, which was cured. But I'm afraid it'll come back. What can I do?
50 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Kuldeep Wagh
Obstetrician 13 yrs exp Pune

Free 3 day follow up

Chat Now

₹300 for 24 hrs

U shouldn't have postponed ur periods. Anyways give time for ur body to recover from the hormones u have taken. If the periods r the same after three cycles then seek treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.